Volume 6, 2001
|Page(s)||387 - 414|
|Published online||15 August 2002|
Asymptotics of accessibility sets along an abnormal trajectory
Université de Bourgogne,
Laboratoire de Topologie, UMR 5584 du CNRS, BP. 47870,
21078 Dijon Cedex, France; firstname.lastname@example.org.
Revised: 28 February 2001
We describe precisely, under generic conditions, the contact of the accessibility set at time T with an abnormal direction, first for a single-input affine control system with constraint on the control, and then as an application for a sub-Riemannian system of rank 2. As a consequence we obtain in sub-Riemannian geometry a new splitting-up of the sphere near an abnormal minimizer γ into two sectors, bordered by the first Pontryagin's cone along γ, called the L∞-sector and the L2-sector. Moreover we find again necessary and sufficient conditions of optimality of an abnormal trajectory for such systems, for any optimization problem.
Mathematics Subject Classification: 93B03 / 49K15
Key words: Accessibility set / abnormal trajectory / end-point mapping / single-input affine control system / sub-Riemannian geometry.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.